Trish3

trish3

My Posts

  1. link Nverones
    Lotrel joint aches, pcp, osteoarthritis, stomach irritation, neds
    I have been taking Lotrel for 6 mos. now and have severe muscle/joint aches. I've been told by my pcp that it is osteoarthritis but I think it is a si - 21% more...
    Nverones- over a year ago - 1 Reply - in Lotrel
  2. link Trish3
    I also have muscle and joint aches and pains, slight stomach irritation,a rash, and I am extremely lethargic. Iv'e have been on the neds for two weeks - 41% more...
    Trish3- over a year ago
  3. link Crazee4owls
    Lotrel muscle pain, extreme muscle, thigh muscle, lotrel, trish
    extreme muscle pain,especially in the legs.could this be lotrel?
    Crazee4owls- over a year ago - 2 Replies - in Lotrel
  4. link Trish3
    Hi Since prescribed lotrel,I also have thigh (muscle aches), coughing, minor aches and pains. Trish
    Trish3- over a year ago